MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA CATHETER W/ SOLO VALVE SHERLOCK 3CG (TPS) STYLET (5F) (TL); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA CATHETER W/ SOLO VALVE SHERLOCK 3CG (TPS) STYLET (5F) (TL); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 07/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that introducer has malformation on the gray part and does not allow wire to thread.Add info received on (b)(6) 2023.Directly involve patient, the introducer wouldn¿t thread into patient because of the burr on the end of it.The attempts made to thread introducer failed and trauma in trying to use it as we normally would may have caused some damage and i¿m sure increased the risk of dvt.We were able to drop a introducer kit onto sterile field and use a new introducer which thread easily into patient and allowed us to finish his picc line insertion at bedside.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that introducer has malformation on the gray part and does not allow wire to thread.Add info received on 21-jul-2023.Directly involve patient, the introducer wouldn¿t thread into patient because of the burr on the end of it.The attempts made to thread introducer failed and trauma in trying to use it as we normally would may have caused some damage and i¿m sure increased the risk of dvt.We were able to drop a introducer kit onto sterile field and use a new introducer which thread easily into patient and allowed us to finish his picc line insertion at bedside.

Brand Name
POWERPICC PROVENA CATHETER W/ SOLO VALVE SHERLOCK 3CG (TPS) STYLET (5F) (TL)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17492759
Report Number3006260740-2023-03428
Device Sequence Number7246718
Product Code LJS
UDI-Device Identifier00801741112751
UDI-Public(01)00801741112751
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberN/A
Device Catalogue NumberS1395108D
Device Lot NumberREHQ3506
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer09/12/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexMale
Patient Weight86 KG
Patient EthnicityNon Hispanic